The trajectories of systems whose right hand side is of extremal form
Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 977-978
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_5_a3,
author = {Yu. I. Gil'derman},
title = {The trajectories of systems whose right hand side is of extremal form},
journal = {Doklady Akademii Nauk},
pages = {977--978},
year = {1970},
volume = {191},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a3/}
}
Yu. I. Gil'derman. The trajectories of systems whose right hand side is of extremal form. Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 977-978. http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a3/